# SDR QXEA200800658

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK THERE ARE LARGE AREAS OF PITTING ALONG SEAT TRACK NR 13 INCLUDES BOTH SIDES FROM FS 224 TO FS 570 RT INBD TRACK.  R&R NR 13 SEAT TRACK IAW DHC8 -400 SRM 51-42-05 AND SRM 51-40-15.
